# SDR N6WA2025112602

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 44,207 hours, 32,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 EMERGENCY LIGHT INOPERATIVE.     RELAMPED ROW 15 EMERGENCY LIGHT IAW AMM 33-51-09. OPS CHECKED GOOD.
